Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 680952, 6 pages
http://dx.doi.org/10.1155/2011/680952
Research Article

Arens Regularity of Certain Class of Banach Algebras

Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 6 February 2011; Accepted 2 May 2011

Academic Editor: Marcia Federson

Copyright © 2011 Abbas Sahleh and Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Arens, β€œThe adjoint of a bilinear operation,” Proceedings of the American Mathematical Society, vol. 2, pp. 839–848, 1951. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. N. J. Young, β€œThe irregularity of multiplication in group algebras,” The Quarterly Journal of Mathematics, vol. 24, pp. 59–62, 1973. View at Publisher Β· View at Google Scholar
  3. H. G. Dales, Banach Algebras and Automatic Continuity, vol. 24 of London Mathematical Society Monographs, The Clarendon Press, Oxford, UK, 2000.
  4. H. G. Dales and A. T. M. Lau, β€œThe second duals of Beurling algebras,” Memoirs of the American Mathematical Society, vol. 177, no. 836, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  5. M. Eshaghi Gordji and M. Filali, β€œArens regularity of module actions,” Studia Mathematica, vol. 181, no. 3, pp. 237–254, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. H. G. Dales, A. Rodríguez-Palacios, and M. V. Velasco, β€œThe second transpose of a derivation,” Journal of the London Mathematical Society, vol. 64, no. 3, pp. 707–721, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. H. G. Dales, F. Ghahramani, and N. Grønbæk, β€œDerivations into iterated duals of Banach algebras,” Studia Mathematica, vol. 128, no. 1, pp. 19–54, 1998. View at Google Scholar Β· View at Zentralblatt MATH
  8. F. Ghahramani, J. P. McClure, and M. Meng, β€œOn asymmetry of topological centers of the second duals of Banach algebras,” Proceedings of the American Mathematical Society, vol. 126, no. 6, pp. 1765–1768, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. E. Hewitt and K. A. Ross, Abstract harmonic analysis, vol. 2 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 1970.
  10. Z. Hu, M. Neufang, and Z. J. Ruan, β€œOn topological centre problems and SIN quantum groups,” Journal of Functional Analysis, vol. 257, no. 2, pp. 610–640, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH